Credibility Analysis of Risk Classes by Generalized Linear Model


ERDEMİR Ö. G. , SUCU M.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 23 - 29 September 2015, vol.1738 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1738
  • Doi Number: 10.1063/1.4951828
  • City: Rhodes
  • Country: Greece

Abstract

In this paper generalized linear model (GLM) and credibility theory which are frequently used in nonlife insurance pricing are combined for reliability analysis. Using full credibility standard, GLM is associated with limited fluctuation credibility approach. Comparison criteria such as asymptotic variance and credibility probability are used to analyze the credibility of risk classes. An application is performed by using one-year claim frequency data of a Turkish insurance company and results of credible risk classes are interpreted.